# SDR REXA2019081291156

- Difficulty date: July 19, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC6701294027
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER WELDED NO. 3 ASSY LEFT OUTER WINGBOX FUEL TANK (SM).   CANISTER WELDED THE NR 3 ASSY LEFT OUTER WINGBOX FUEL TANK WAS REPAIRED AND ATTENDED PER REO 670-57-42-577 REV.--
